# SDR AALA202003129017

- Difficulty date: February 29, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 16,889 hours, 7,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D2815007200200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUTLET ASSEMBLY-OVER PRESSURE DISC,INNER CELL,DOOR PANEL 540HB HAS ELONGATED HOLE BETWEEN RIB 13 AND RIB 14, BETWEEN S8 AND S11. REPLACED PANEL 540HB PER SRM 51-72-11.
